×

Found 63 Documents (Results 1–63)

Characterization of integrals with respect to arbitrary Radon measures by the boundedness indices. (English. Russian original) Zbl 1268.28001

J. Math. Sci., New York 185, No. 3, 417-429 (2012); translation from Fundam. Prikl. Mat. 17, No. 1, 107-126 (2012).
MSC:  28A25 26A42 46B22
PDF BibTeX XML Cite
Full Text: DOI

Characterization of Radon integrals as linear functionals. (English. Russian original) Zbl 1358.28010

J. Math. Sci., New York 185, No. 2, 233-281 (2012); translation from Fundam. Prikl. Mat. 16, No. 8, 87-161 (2010).
MSC:  28C05
PDF BibTeX XML Cite
Full Text: DOI

Peano on derivative of measures: strict derivative of distributive set functions. (English) Zbl 1198.01024

PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software